# SDR HNAA2015030200070

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 64,429 hours, 72,112 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTO FEATHER DID NOT ARM.  AFTER ABORT, CREW TESTED A/F. TESTED NORMALLY.  PUSHED POWER LEVERS UP, ARM LIGHT ILLUMINATED AT 76 PERCENT.  INSPECTED POWER LEVER MICROSWITCHES 6121-S6, 7, 8 AND 9.  NO DEFECTS NOTED. INSPECTED NR 1 AND NR 2 TSCU CONNECTOR PLUGS.  NO DEFECTS NOTED.  FOUND SMALL AMOUNT OF FLUID AND CLEANED CONNECTOR PLUGS.  REINSTALLED NR 1 AND NR 2 CONNECTOR PLUGS.  REMOVED AND REPLACED BOTH TSCU. OPS CHECKED GOOD.  RUN UP MANUAL.
